Skip to content
Missed period...I have an iud(Paragaurd)
avatar
An_242030 posted:
Hi just need some advice, my LMP was at the end of october and i havent had another period since. I also have the Paragaurd IUD. It really makes me nervous. Any advice about what it could be?
Was this Helpful?
0 of 0 found this helpful
Reply


Helpful Tips

itching
several years ago I had this same problem...intense itching in the vaginal area, but no discharge or odor. I saw several doctors who said i ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.